Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Medication and diet plan for a Diabetic patient - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Diabetes
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions

User :   hello
Doctor :   HI
Doctor :   Tell me .
User :   i am 45 years old male
User :   suffering from diabetes
Doctor :   ok
User :   need help
Doctor :   Whata re your Recent Blood Sugars and What are the medications that you are taking
User :   350 fasting and 500 pos prandial
User :   and i on dionil
Doctor :   Well it is time that you start yourself on Insulin
User :   5mg
Doctor :   And you shall need to keep a strict watch on your Diet too
User :   ok what should be the dose and dosage and which insulin
Doctor :   that is Not helping you\
User :   please help me with the diet plan
Doctor :   IT shall need to be Mixtard and for the Dose you shall need to get to the Doctor Who would keep a # day monitor of your Blood Sugars and Based on the report
Doctor :   he would titrate the Dose of the Mixtard
User :   what things i should avoid in food??
Doctor :   Cereals and Sugars are necessary to be avoided
Doctor :   Regular Exercise will be essential
Doctor :   along with it

Doctor :   you shall need to be on Whole wheat and VEgetables
Doctor :   more than the
Doctor :   Rice and Sugars
Doctor :   or carbohydrates
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor